How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Scott Your Own Question
Dr. Scott
Dr. Scott, Doctor
Category: Medical
Satisfied Customers: 686
Experience:  Physician
96592888
Type Your Medical Question Here...
Dr. Scott is online now
A new question is answered every 9 seconds

I have a really weird question. But I really would feel

This answer was rated:

Hi, I have a really weird question. But I really would feel better to look into my concerns.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have not seen a doctor about it. Just seems very personal. I take a statin for cholesterol. Lysinapril for B.P. Effexor for anxiety connected to menapaluse. I take Gabapintin to help with the chronic pain I have in my neck. I also have hydracodone as needed and tizanidine both to help with the nerve damage pain.
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: I think I have just recently started having this symptom.to get to the point, with the pain medication I take I suffer with chronic constipation. I have been dealing with that for a few years. But only recently, for several days after taking the laxative that I use, and having the desired affect. I have so much gas, and the only thing I pass is a lot of mucus. My question is, is this normal. I have pain with this. Especially if I eat.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have chronic kidney disease. My urologist had told me that my left kidney is probably dead. Also I have lost some of the function in my right one. I don't get stone as often as I have learned not to get dehydrated.
Hi there
I am Dr Scott
What is the laxative you tried?
Your question is about having bowel movements - correct?
Customer: replied 4 months ago.
Not really. It is more about the mucus I pass for several days and cramps. I use Myralax
The mucus and cramps started after taking miralax?
Customer: replied 4 months ago.
I would rather not talk. I do not live alone.
Customer: replied 4 months ago.
I have used it for a while.
Customer: replied 4 months ago.
is this all you have. Am I to understand this isn't a problem. Thank you. That's a relief.
I would like to gather more history from you. It sounds like you have serious constipation issues - am I corrct?
Customer: replied 4 months ago.
I have serious constipation issues.. I tried Correctol for women recently, it was worse than Miralax.

How old are you?

Have you had a colonoscopy?

Customer: replied 4 months ago.
I am 65. I have not had any test on my colon.

Have you tried psyllium?

I am sorry to be the bear of bad news, but you need a colonoscopy.

Customer: replied 4 months ago.
No, I'm not sure what tha is. Again my main concern is the mucus and cramps after I have finished having bowel movement related to laxative
Customer: replied 4 months ago.
Is that because of my age and routine. Or do you think it is something I need because of this problem

Both. You need one to evaluate your symptoms and for general colon cancer screening

The mucus and pain are both from the constipation.

Occasionally, masses can block up the stool and prevent bowel movements.

Customer: replied 4 months ago.
Thank you. I will get an appointment with my family doctor to schedule.

I would try to hold off on taking any more Miralax if it is causing you pain.

You can try an enema or suppository or fiber such as psyllium.

I hope this helps!
Let me know if you have any additional questions.
We only get credit for positive feedback on customers we help.
Please take a moment to rate my services.
You can continue to ask questions after positive feedback.

Dr. Scott and 5 other Medical Specialists are ready to help you
Customer: replied 4 months ago.
I guess I just didn't feel the Mirilax caused the pain. But I will do as you suggest and not take it for a while. I will try to get this scheduled soon.
Customer: replied 4 months ago.
Thank you for all your help.

You should try something else instead.